# SDR SWAA2013090519890

- Difficulty date: August 27, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 28,438 hours, 16,593 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN CRACKED AT STATION 147.90.  REPAIRED SKIN IAW SRM.
